# SDR UPS01835114

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PREFLIGHT- FE O2 MIC INOP.  *S/D*  FOUND WIRE AT CONNECTOR R50-299 BROKEN.  REPAIRED, OPS CHECK OK.
